# SDR SWAA2024031453728

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING 2024-123403<[01] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-40-02.TOOL USED CALIPER P/N:500-196-30;S/N:A23323745;DUE DATE:03-JAN-25.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-40-02.MEASURE IS:L=0.250?. TOOL USED CALIPER P/N:500-196-30;S/N:A23323745;DUE DATE:03-JAN-25.;[03] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-40-02. 51-10-02 PARAGRAPH 9
